Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 890456, 24 pages
http://dx.doi.org/10.1155/2014/890456
Research Article

Smooth Wavelet Approximations of Truncated Legendre Polynomials via the Jacobi Theta Function

Mathematics Department, East Carolina University, Greenville, NC 27858, USA

Received 7 March 2014; Accepted 14 July 2014; Published 16 October 2014

Academic Editor: Cristina Pignotti

Copyright © 2014 David W. Pravica et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. F. Carrier and C. E. Pearson, Partial Differential Equations: Theory and Technique, Academic Press, New York, NY, USA, 1976. View at MathSciNet
  2. G. B. Arfken and H. J. Weber, Mathematical Methods for Physicists, Elsevier, 5th edition, 2001.
  3. M. Reed and B. Simon, Scattering Theory III, Academic Press, New York, NY, USA, 1975.
  4. D. Pravica, N. Randriampiry, and M. Spurr, “On q-advanced spherical Bessel functions of the first kind and perturbations of the Haar Wavelet,” 2014.
  5. D. W. Pravica, N. Randriampiry, and M. J. Spurr, “Reproducing kernel bounds for an advanced wavelet frame via the theta function,” Applied and Computational Harmonic Analysis, vol. 33, no. 1, pp. 79–108, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. W. Pravica, N. Randriampiry, and M. J. Spurr, “q-advanced models for tsunami and rogue waves,” Abstract and Applied Analysis, vol. 2012, Article ID 414060, 26 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. I. Daubechies, Ten Lectures on Wavelets, vol. 61 of CBMS-NSF Regional Coference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1992.
  8. A. Lastra, S. Malek, and J. Sanz, “On q-asymptotics for linear q-difference-differential equations with Fuchsian and irregular singularities,” Journal of Differential Equations, vol. 252, no. 10, pp. 5185–5216, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Lastra and S. Malek, “On q-Gevrey asymptotics for singularly perturbed q-difference-differential problems with an irregular singularity,” Abstract and Applied Analysis, vol. 2012, Article ID 860716, 35 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Lastra and S. Malek, “On parametric Gevrey asymptotics for singularly perturbed partial differential equations with delays,” Abstract and Applied Analysis, vol. 2013, Article ID 723040, 18 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Malek, “On complex singularity analysis for linear partial q-difference-differential equations using nonlinear differential equations,” Journal of Dynamical and Control Systems, vol. 19, no. 1, pp. 69–93, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. Zhang, “Analytic continuation of solutions of the pantograph equation by means of θ-modular formula,” http://arxiv.org/abs/1202.0423.
  13. O. Christensen, An Introduction to Frames and Riesz Bases, Applied and Numerical Harmonic Analysis, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, vol. 55 of Applied Mathematics Series, National Bureau of Standards, Washington, DC, USA, 1964. View at MathSciNet